MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - MEXICALI (MXC) MEDLINE; ARTHROGRAM TRAY

MEDLINE INDUSTRIES, LP - MEXICALI (MXC) MEDLINE; ARTHROGRAM TRAY
Catalog Number DYNDH1870
Medical Device Problem Code Difficult to Flush (1251)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that "when doing injections, the radiologist are stating that the syringes are hard to administer medication through.They say the rubber stopper piece on the inside is too big for the syringe itself resulting in it being hard to push/pull." the customer stated that after the issue was identified, the syringe was replaced and that the procedure was able to be completed.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that "when doing injections, the radiologist are stating that the syringes are hard to administer medication through.They say the rubber stopper piece on the inside is too big for the syringe itself resulting in it being hard to push/pull.".

Brand Name
MEDLINE
Common Device Name
ARTHROGRAM TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - MEXICALI (MXC)
calle circuito del desierto
parque industrial del desierto
mexicali, baja california 21383
MX  21383
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key23906938
Report Number3015173212-2025-00004
Device Sequence Number18428732
Product Code OJH
UDI-Device Identifier10195327399481
UDI-Public10195327399481
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNDH1870
Device Lot Number25FME145
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown